CSpace
非齐次空间上的奇异积分交换子的有界性
许明
2005
Source Publication数学年刊a辑
ISSN1000-8314
Volume026Issue:001Pages:121
Abstract本文在非齐次空间上给出了交换子6,T(f)=bTf(x)-T(bf)(x)在b(x)是Lipschitz函数时的L^p(p>1)有界性.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43248
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
许明. 非齐次空间上的奇异积分交换子的有界性[J]. 数学年刊a辑,2005,026(001):121.
APA 许明.(2005).非齐次空间上的奇异积分交换子的有界性.数学年刊a辑,026(001),121.
MLA 许明."非齐次空间上的奇异积分交换子的有界性".数学年刊a辑 026.001(2005):121.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[许明]'s Articles
Baidu academic
Similar articles in Baidu academic
[许明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[许明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.